Record number :
875262
Title of article :
Cosmological monopoles and non-Abelian black holes Original Research Article
Author/Authors :
Yves Brihaye، نويسنده , , Betti Hartmann، نويسنده , , Eugen Radu، نويسنده , , Cristian Stelea، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2007
Pages :
32
From page :
115
To page :
146
Abstract :
We discuss magnetic monopole solutions of the Einstein–Yang–Mills–Higgs equations with a positive cosmological constant. These configurations approach asymptotically the de Sitter spacetime background and exist only for a nonzero Higgs potential. We find that the total mass of the solutions within the cosmological horizon is finite. However, their mass evaluated by using the surface counterterm method outside the cosmological horizon at early/late time infinity generically diverges. Magnetic monopole solutions with finite mass and non-integer charge exist however in a truncation of the theory with a vanishing Higgs field. Both solutions with a regular origin and cosmological black holes are studied, special attention being paid to the computation of the global charges.
Journal title :
Nuclear Physics B
Journal title :
Nuclear Physics B
Serial Year :
2007
Link To Document :
بازگشت